# SDR CALA2024082202254

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT R4 DOOR FWD AREA.  WIRING CHECK FOUND M33408 BATTERY PACK LOW CAPACITY REPLACED M33408 BATTERY PACK AND NEW BATTERY PACK INSTALLATION TEST FOUND NORMAL AS PER WDM 33-51-66 REV.90 & AMM 33 -51-06-960-802 REV.101.
